# SDR FDEA201305271090

- Difficulty date: May 27, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,779 hours, 20,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Part serial: 1318001
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND MAIN ENTRY DOOR SLIDE BOTTLE PRESSURE IN THE RED.
